Open Access
Translator Disclaimer
March 2004 Existence and Uniqueness for a Boussinesq System with a Disordered Forcing
Juan Munoz, Jose R. Quintero
Methods Appl. Anal. 11(1): 015-032 (March 2004).


We study the existence, uniqueness, regularity and continuous dependence on initial data of solutions for the Cauchy problem associated with the coupled system of Boussinesq type equations forced by highly oscillatory smooth coefficients. The model considered describes two-way propagation of long water waves with small amplitude on the surface of a one-dimensional channel with rough bottom (disordered topography). The dependent variables in this model are the wave n elevation and the potential velocity u measured at the fixed depth Z0 = square root of 2/3.


Download Citation

Juan Munoz. Jose R. Quintero. "Existence and Uniqueness for a Boussinesq System with a Disordered Forcing." Methods Appl. Anal. 11 (1) 015 - 032, March 2004.


Published: March 2004
First available in Project Euclid: 15 June 2005

zbMATH: 1076.76012
MathSciNet: MR2128348

Rights: Copyright © 2004 International Press of Boston


Vol.11 • No. 1 • March 2004
Back to Top